# SDR UALA2011122207068

- Difficulty date: December 22, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 82,208 hours, 13,206 cycles
- Engine: Pwa PW4060
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: False Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH FLAPS BETWEEN 1 AND 5, GET "M548 OTBD SLAT PDU RVDT MISRIG" FAULT ON UNIT. OPERATED FLAPS THROUGH FULL RANGE OF OPERATION TWICE. COULD NOT DUPLICATE PROBLEM.
